# SDR 08FDEA00638

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE APPROXIMATELY STATION XOS = 900 AT HINGE PANEL NR 526FB, INBOARD MOST LATCH MATING SURFACE FLANGE FOUND CORRODED.  CORROSION REMOVED AS PER SRM 51-21-01, VOL.II, FOUND OUT OF LIMIT AS PER SRM 57-20-  00, FIG.17, VOL I. ORIGINAL THICKNESS 0.200", MATERIAL REMOVED 0.125" AND REMAINING THICKNESS 0.075".  REPAIRED AS PER EA 1-5710-112584, PART 1. REPAIR CLASSIFIED AS CLASSIFIED AS MAJOR REPAIR AS PER GMM 6-2-100.
